Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Topamax Side Affects!

Posted by California_Princess on October 14, 2003, at 15:20:20

In reply to Re: Topamax Side Affects! California_Princess, posted by platinumbride on October 14, 2003, at 11:13:03

Thank you Diane!

I'm sorry about your weight loss troubles too! Know I am right there with you, though! My heavyest was 286... now I'm down to about 266 or 267... it's hard to tell on my scale. I've lost about 6 or 8 pounds while on topamax, but I don't know it if was because of the drug, or maybe the "placebo" affect that helped me to eat better. I have changed the way I eat. Now that I've been off the Topamax for four days now my lungs have finally stopped hurting and I'm sleeping a little. I am determinded to stay on my current way of eatting however, Topa or no Topa! :O)
Melissa


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:California_Princess thread:50878
URL: http://www.dr-bob.org/babble/20031010/msgs/269357.html